Alert archive / Virginia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 80, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 30, 2012, 6:28 PM EDT for Buchanan County, Virginia; McDowell County, West Virginia. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2012, 6:28 PM EDT (22:28 UTC)
- Expired
- Jun 30, 2012, 7:15 PM EDT
- In force
- 47 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Buchanan County, VA, McDowell County, WV
The radar
The Charleston,WV radar (KRLX), 94 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 6:35 PM EDT | HAIL 1 | Hurley, VA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 10.5 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 656 J/kg
- Mixed-layer CIN
- -356 J/kg
- Mixed-layer LCL
- 1666 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
288
WUUS51 KRLX 302228
SVRRLX
VAC027-WVC047-302315-
/O.NEW.KRLX.SV.W.0080.120630T2228Z-120630T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
628 PM EDT SAT JUN 30 2012
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BUCHANAN COUNTY IN VIRGINIA...
NORTHWESTERN MCDOWELL COUNTY IN WEST VIRGINIA...
* UNTIL 715 PM EDT
* AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR BIG ROCK...OR 11 MILES NORTHWEST OF
GRUNDY...AND MOVING EAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ROSEANN...HURLEY...AVONDALE...JOLO...PANTHER...IAEGER AND
BRADSHAW..
.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN WILL ALSO FALL FROM THIS SEVERE THUNDERSTORM...AND
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3735 8224 3752 8201 3753 8197 3753 8195
3751 8194 3753 8191 3752 8190 3753 8183
3751 8182 3751 8175 3749 8173 3732 8173
TIME...MOT...LOC 2228Z 270DEG 11KT 3743 8217
$$
28What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:13 PM EDT, 3 hours 15 minutes earlier.
Area forecast discussion, Jun 30, 3:13 PM EDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
313 PM EDT SAT JUN 30 2012
.SYNOPSIS...
CONVECTION COVERAGE AND TIMING NOT AS CLEAR CUT AS YESTERDAY.
WEAK MID LEVEL DISTURBANCES MAY STILL TRIGGER OVERNIGHT CONVECTION
HEAT AND HUMIDITY PERSIST NEXT WEEK WITH LOW CHANCES OF CONVECTION.
&&
.NEAR TERM /THROUGH SUNDAY/...
NOT YOUR USUAL DAY ROUTINE HERE. THANKS TO OUR NORTHERN NEIGHBOR AT
PITTSBURGH FOR HELPING US IN BACK UP.
CERTAINLY CAPE/INSTABILITY NOT AS HIGH AS FRIDAY. WILL LEAVE THE
MARGINAL HEAT ADVISORY FOR THE REST OF THIS AFTERNOON...
AND POST A SMALLER ONE FOR SUNDAY AFTERNOON...MAINLY FOR THE CRW-HTS
VCNTY ON WEST.
STILL THINK CONVECTION MAY FIRE ALONG THE INTERSTATE 70 CORRIDOR IN
INDIANA LATE THIS AFTERNOON...THEN MOVE FROM ABOUT 280 DEGREES
INTO OUR CENTRAL COUNTIES. SO HAVE SLIGHTLY HIGHER POPS FROM NEAR
JACKSON COUNTY OHIO ON EAST INTO CENTRAL WV AND LATER THAN YESTERDAY.
MOS POPS MOSTLY AOA 14 PERCENT ON SUNDAY...BUT WILL LEAVE OUR HIGHER
POPS OF 20 SOUTH TO 30 CENTRAL AND NORTH.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
WITH NORTHWEST FLOW CONTINUING ACROSS THE REGION...EXPECT TRAIN OF
CONVECTIVE COMPLEXES/UPPER LEVEL IMPULSES TO CONTINUE. TIMING AND
LOCATION OF EACH INDIVIDUAL COMPLEX IS VERY TOUGH. BLENDED TOWARDS
THE NAMDNG5...WHICH AT LEAST SHOWS SOME PROGRESSION OF INDIVIDUAL
SYSTEMS ACROSS THE FORECAST AREA...BUT AGAIN...CONFIDENCE IS FAIRLY
LOW IN SPECIFICS AT THIS POINT...AND FURTHER REFINEMENT WILL LIKELY
BE NEEDED AS WE HEAD INTO NEXT WEEK. WITH THE CENTRAL US RIDGE
STAYING IN PLACE...EXPECT TO SEE THE ABOVE NORMAL TEMPERATURES
CONTINUE THROUGH THE SHORT TERM...ALTHOUGH IT DOES NOT LOOK TO BE AS
HOT AS PREVIOUS FEW DAYS.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
COMMS ISSUES HERE AT RLX SO WILL KEEP EXTENDED SHORT.
UPPER RIDGE TO HOLD ON PLACE OVER CENTRAL CONUS WITH CWA STILL
POSSIBLE TO HANG ONTO 500MB FLOW...AND THUS DISTURBANCES ALOFT.
THEREFORE...PATTERN WILL LINGER FOR THE FORESEEABLE FUTURE WITH HOT
WEATHER IN PLACE...BUT CHANCES FOR SHOWERS AND STORMS. CARRYING THE
BETTER CHANCES DURING THE DAYS BUT NOT ELIMINATING THEM AT NIGHT. NO
RELIEF IN SIGHT WITH THE TEMPERATURES HOLDING IN THE 90S FOR THE
LOWLANDS AND 80S IN THE MOUNTAINS.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
CONVECTION MAY STILL FIRE ALONG INTERSTATE 70 CORRIDOR ON SOUTH
LATE TODAY INTO THE OVERNIGHT HOURS. THINK THE CONVECTION COULD
BE A BIT LATER THAN 24 HOURS AGO...BUT CERTAINLY NOT THE SAME
SCENARIO.
HAVE SCATTERED TO BROKEN CUMULUS FORMING 3 TO 6 THSD FT AGL
AND VSBY MAY LOWER TO 5 MILES IN HAZE AFTER 00Z...AND OF COURSE...
AOB 3 MILES IN ANY CONVECTION.
HAVE VSBY 1 TO 3 MILES IN FOG 09Z TO 12Z SUNDAY...ESPECIALLY IN
VALLEY LOCATIONS.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SUNDAY...
FORECAST CONFIDENCE: MEDIUM
ALTERNATE SCENARIOS: THE COVERAGE OF CONVECTION 00Z TO 06Z...
AND THE COVERAGE OF FOG DURING THE PREDAWN HOURS OF SUNDAY MAY
VARY.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07
EDT 1HRLY 16 17 18 19 20 21 22 23 00 01 02 03
CRW CONSISTENCY H H H M M M H H H H M M
HTS CONSISTENCY H M M M M M H H H H M M
BKW CONSISTENCY H H H H H H H H H H M M
EKN CONSISTENCY H H H H H H H H H H H H
PKB CONSISTENCY H M M H H H H H H H M M
CKB CONSISTENCY H M H H H H H H H H L L
AFTER 18Z SUNDAY...
NO WIDESPREAD IFR CONDITIONS EXPECTED AT THIS TIME.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR WVZ005>011-
013>020-024>032.
HEAT ADVISORY FROM 1 PM TO 6 PM EDT SUNDAY FOR WVZ005>007-
013>015-024>026.
OH...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ066-067-075-
076-083>087.
HEAT ADVISORY FROM 1 PM TO 6 PM EDT SUNDAY FOR OHZ086-087.
KY...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR KYZ101>103-105.
HEAT ADVISORY FROM 1 PM TO 6 PM EDT SUNDAY FOR KYZ101>103-105.
VA...NONE.
&&
SYNOPSIS...KTB/MZ
NEAR TERM...KTB
SHORT TERM...MZ
LONG TERM...26
AVIATION...KTBHazardous weather outlook, Jun 30, 3:54 PM EDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 354 PM EDT SAT JUN 30 2012 VAZ003-004-012000- DICKENSON-BUCHANAN- 354 PM EDT SAT JUN 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE WEATHER THIS AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A SLIGHT RISK FOR SEVERE WEATHER SUNDAY AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ101>103-105-OHZ086-087-WVZ005>007-013>015-024>026-012000- GREENUP-CARTER-BOYD-LAWRENCE KY-GALLIA-LAWRENCE OH-WAYNE-CABELL- MASON-LINCOLN-PUTNAM-KANAWHA-MINGO-LOGAN-BOONE- 354 PM EDT SAT JUN 30 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 6 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. IN ADDITION...THERE IS A SLIGHT RISK FOR SEVERE WEATHER THIS AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. IN ADDITION...THERE IS A SLIGHT RISK FOR SEVERE WEATHER SUNDAY AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-075-076-083>085-WVZ008-009-016>019-027>030-012000- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-JACKSON WV- WOOD-ROANE-WIRT-CALHOUN-RITCHIE-CLAY-BRAXTON-GILMER-LEWIS- 354 PM EDT SAT JUN 30 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. IN ADDITION...THERE IS A SLIGHT RISK FOR SEVERE WEATHER THIS AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A SLIGHT RISK FOR SEVERE WEATHER SUNDAY AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WVZ033>039-046-047-012000- MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-POCAHONTAS- RANDOLPH- 354 PM EDT SAT JUN 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE WEATHER THIS AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A SLIGHT RISK FOR SEVERE WEATHER SUNDAY AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WVZ010-011-020-031-032-012000- PLEASANTS-TYLER-DODDRIDGE-HARRISON-TAYLOR- 354 PM EDT SAT JUN 30 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. IN ADDITION...THERE IS A SLIGHT RISK FOR SEVERE WEATHER THIS AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WVZ040-012000- BARBOUR- 354 PM EDT SAT JUN 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE WEATHER THIS AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 30, 3:37 PM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
337 PM EDT SAT JUN 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG PARKERSBURG 39.26N 81.54W
06/29/2012 WOOD WV BROADCAST MEDIA
*** 1 INJ *** TREE FELL ON PERSON GETTING INTO VEHICLE
AT ONSET OF STORM. PERSON HAS BEEN HOSPITALIZED.
&&
EVENT NUMBER RLX1200349
LZLocal storm report, Jun 30, 3:38 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
338 PM EDT SAT JUN 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG POINT PLEASANT 38.85N 82.13W
06/29/2012 MASON WV BROADCAST MEDIA
A STERNWHEELER NAMED THE GWENDYLEN SANK ON THE OHIO
RIVER NEAR POINT PLEASANT. NO INJURIES OCCURED.
&&
EVENT NUMBER RLX1200350
TAXLocal storm report, Jun 30, 4:18 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
418 PM EDT SAT JUN 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG BELLE 38.23N 81.54W
06/29/2012 KANAWHA WV PUBLIC
METAL ROOF BLOWN OFF DETACHED GARAGE. SEVERAL TREES
DOWN AS WELL
&&
EVENT NUMBER RLX1200351
LZSpecial weather statement, Jun 30, 5:13 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
513 PM EDT SAT JUN 30 2012
VAZ003-004-302200-
BUCHANAN VA-DICKENSON VA-
513 PM EDT SAT JUN 30 2012
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL BUCHANAN AND NORTHERN
DICKENSON COUNTIES...
AT 512 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 5 MILES
NORTHEAST OF BREAKS INTERSTATE PARK TO 7 MILES WEST OF BREAKS
INTERSTATE PARK TO 10 MILES NORTHWEST OF CLINTWOOD...MOVING EAST AT
20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR BIG ROCK AROUND 520 PM...BREAKS INTERSTATE
PARK AROUND 530 PM...ROSEANN AROUND 540 PM...STACY AROUND 550 PM AND
VANSANT AROUND 600 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3721 8253 3722 8252 3724 8248 3727 8235
3740 8217 3729 8185 3728 8184 3719 8200
3712 8231
28Local storm report, Jun 30, 6:28 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
628 PM EDT SAT JUN 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL HURLEY 37.42N 82.02W
06/30/2012 E0.70 INCH BUCHANAN VA PUBLIC
&&
EVENT NUMBER RLX1200352
LZThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 8:07 PM EDT | Special Weather Statement | RLX | Buchanan, Dickenson | 68 min |
| Jun 29, 8:17 PM EDT | Severe Thunderstorm Warning | RLX | Buchanan, Dickenson | 58 min |
| Jun 30, 5:13 PM EDT | Special Weather Statement | RLX | Buchanan, Dickenson | 47 min |
| Jun 30, 5:55 PM EDT | Severe Thunderstorm Warning | RLX | Buchanan | 35 min |
| Jun 30, 7:02 PM EDT | Areal Flood Advisory | RLX | Buchanan | 118 min |
| Jun 30, 7:07 PM EDT | Severe Thunderstorm Warning | RLX | Buchanan | 38 min |
| Jun 30, 7:27 PM EDT | Severe Thunderstorm Warning | RLX | Buchanan | 33 min |
| Jun 29, 8:28 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas | 32 min |
| Jun 30, 3:18 PM EDT | Heat Advisory | RLX | Boone, Cabell, Kanawha, Lincoln, Logan, Mason and 3 more | 27 hr |
| Jun 30, 7:00 PM EDT | Severe Thunderstorm Warning | RLX | McDowell, Raleigh, Wyoming | 36 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2012Severe Thunderstorm Warnings in West Virginia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.